Brief report: Trimethoprim-induced hyperkalemia in a patient with AIDS

Michael J Choi, Pedro C. Fernandez, Asit Patnaik, Brigitte Coupaye-Gerard, Denise D'Andrea, Harold Szerlip, Thomas R. Kleyman

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)703-706
Number of pages4
JournalNew England Journal of Medicine
Volume328
Issue number10
StatePublished - Mar 11 1993
Externally publishedYes

Fingerprint

Kidney Concentrating Ability
Sulfamethoxazole
Hyperkalemia
Trimethoprim
Pneumocystis Pneumonia
Electrophysiology
Xenopus laevis
Combination Drug Therapy
Potassium
Acquired Immunodeficiency Syndrome
Kidney
Cell Line
Adrenal Insufficiency
Hypoaldosteronism
Pneumocystis carinii
Dapsone
Medical Societies
Renal Insufficiency

ASJC Scopus subject areas

  • Medicine(all)

Cite this

Choi, M. J., Fernandez, P. C., Patnaik, A., Coupaye-Gerard, B., D'Andrea, D., Szerlip, H., & Kleyman, T. R. (1993). Brief report: Trimethoprim-induced hyperkalemia in a patient with AIDS. New England Journal of Medicine, 328(10), 703-706.

Brief report : Trimethoprim-induced hyperkalemia in a patient with AIDS. / Choi, Michael J; Fernandez, Pedro C.; Patnaik, Asit; Coupaye-Gerard, Brigitte; D'Andrea, Denise; Szerlip, Harold; Kleyman, Thomas R.

In: New England Journal of Medicine, Vol. 328, No. 10, 11.03.1993, p. 703-706.

Research output: Contribution to journalArticle

Choi, MJ, Fernandez, PC, Patnaik, A, Coupaye-Gerard, B, D'Andrea, D, Szerlip, H & Kleyman, TR 1993, 'Brief report: Trimethoprim-induced hyperkalemia in a patient with AIDS', New England Journal of Medicine, vol. 328, no. 10, pp. 703-706.
Choi MJ, Fernandez PC, Patnaik A, Coupaye-Gerard B, D'Andrea D, Szerlip H et al. Brief report: Trimethoprim-induced hyperkalemia in a patient with AIDS. New England Journal of Medicine. 1993 Mar 11;328(10):703-706.
Choi, Michael J ; Fernandez, Pedro C. ; Patnaik, Asit ; Coupaye-Gerard, Brigitte ; D'Andrea, Denise ; Szerlip, Harold ; Kleyman, Thomas R. / Brief report : Trimethoprim-induced hyperkalemia in a patient with AIDS. In: New England Journal of Medicine. 1993 ; Vol. 328, No. 10. pp. 703-706.
@article{63a9426290fe401fb4ccc5705cbbc120,
title = "Brief report: Trimethoprim-induced hyperkalemia in a patient with AIDS",
author = "Choi, {Michael J} and Fernandez, {Pedro C.} and Asit Patnaik and Brigitte Coupaye-Gerard and Denise D'Andrea and Harold Szerlip and Kleyman, {Thomas R.}",
year = "1993",
month = "3",
day = "11",
language = "English (US)",
volume = "328",
pages = "703--706",
journal = "New England Journal of Medicine",
issn = "0028-4793",
publisher = "Massachussetts Medical Society",
number = "10",

}

TY - JOUR

T1 - Brief report

T2 - Trimethoprim-induced hyperkalemia in a patient with AIDS

AU - Choi, Michael J

AU - Fernandez, Pedro C.

AU - Patnaik, Asit

AU - Coupaye-Gerard, Brigitte

AU - D'Andrea, Denise

AU - Szerlip, Harold

AU - Kleyman, Thomas R.

PY - 1993/3/11

Y1 - 1993/3/11

UR - http://www.scopus.com/inward/record.url?scp=0027398523&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0027398523&partnerID=8YFLogxK

M3 - Article

C2 - 8433730

AN - SCOPUS:0027398523

VL - 328

SP - 703

EP - 706

JO - New England Journal of Medicine

JF - New England Journal of Medicine

SN - 0028-4793

IS - 10

ER -